Wedge filling, cone filling and the strong-fluctuation regime

Parry, A.O., Wood, A.J. and Rascón, C. (2001) Wedge filling, cone filling and the strong-fluctuation regime. Journal of Physics: Condensed Matter, Special Edition, 13 (21). pp. 4591-4613. ISSN 1361-648X

Abstract

Metadata

Authors/Creators:
  • Parry, A.O.
  • Wood, A.J.
  • Rascón, C.
Institution: The University of York
Academic Units: The University of York > Biology (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 08:55
Last Modified: 17 Apr 2009 08:55
Published Version: http://dx.doi.org/10.1088/0953-8984/13/21/301
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: https://doi.org/10.1088/0953-8984/13/21/301

Share / Export

Statistics